Analysis of orthopedic surgery of patients with metastatic bone tumors and pathological fractures.


Creative Commons License

Sevimli R., Korkmaz M. F.

The Journal of international medical research, vol.46, pp.3262-3267, 2018 (Journal Indexed in SCI Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 2018
  • Doi Number: 10.1177/0300060518770958
  • Title of Journal : The Journal of international medical research
  • Page Numbers: pp.3262-3267